# SDR DALA2023022701426

- Difficulty date: February 16, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 139,313 hours, 20,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING SVC FOUND EMERG LIGHT OF ON SEAT 18GF INOP. CORRECTIVE ACTION: RECRIMED EMERG LIGHT WIRE ON 18GF PER SWPM CHAPTER 20. (9919668)
